Azathioprine-induced liver injury in a patient with multiple autoimmune syndrome.


Okan G., Vural P., Peker O., Colakoglu E., Saruc M.

The Journal of dermatological treatment, cilt.21, ss.357-60, 2010 (SCI İndekslerine Giren Dergi)

  • Cilt numarası: 21 Konu: 6
  • Basım Tarihi: 2010
  • Doi Numarası: 10.3109/09546630903410174
  • Dergi Adı: The Journal of dermatological treatment
  • Sayfa Sayısı: ss.357-60

Özet

Extraintestinal manifestations are frequent in patients with ulcerative colitis. They are most commonly associated with active bowel disease but can also occur prior to bowel disease or during a period of remission. The disease often requires long-term therapy. The tolerability of drugs is essential for the comprehensive management of patients. Azathioprine is considered an indispensable drug for the treatment of severe ulcerative colitis patients. It is used to prevent relapse or to treat patients who are refractory to corticosteroids. We report a patient who had alopecia areata, vitiligo, recurrent episcleritis, ulcerative colitis and azathioprine-induced liver injury, and review the related literature.